# SDR HNAA2023111700412

- Difficulty date: September 21, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 41,484 hours, 38,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2069  CTR OMEGA BEAM IB VERTICAL FLANGE CRCKED AT FR33. REPAIRED IAW ETD2023-145-025187 AND PIEDMONT EO 1-53-23-0318
